| Catalog Number |
5583705 |
| Medical Device Problem Code |
Component Misassembled (4004)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/23/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H10: manufacturing review: the device history records have been reviewed and this lot met all release criteria.Investigation summary: one vascath guidewire sealed lot sample was received for evaluation.Gross visual evaluation was performed.The stiff tip was found in the distal end of dispenser; therefore, the investigation is confirmed for component misassembled as the flexible tip should be in the distal end of the dispenser.The root cause is manufacturing related.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H10: d4 (expiration date: 06/2025) h11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that during the evaluation of the lot sample, component misassembled was allegedly identified.There was no patient contact.
Additional Manufacturer Narrative
H10: manufacturing review: the device history records have been reviewed and this lot met all release criteria.Investigation summary: one vascath guidewire sealed lot sample was received for evaluation.Gross visual evaluation was performed.The stiff tip was found in the distal end of dispenser; therefore, the investigation is confirmed for component misassembled as the flexible tip should be in the distal end of the dispenser.The root cause is manufacturing related.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that during evaluation of the 17 lot samples, component misassembled was allegedly identified.There was no patient contact.